Open Access
Issue
ESAIM: COCV
Volume 27, 2021
Article Number 96
Number of page(s) 18
DOI https://doi.org/10.1051/cocv/2021091
Published online 06 October 2021
  1. J. Auriol and F. Di Meglio Minimum time control of heterodirectional linear coupled hyperbolic PDEs. Autom. J. IFAC 71 (2016) 300–307. [Google Scholar]
  2. G. Bastin and J.-M. Coron, Stability and boundary stabilization of 1-D hyperbolic systems. Vol. 88 of Progress in Nonlinear Differential Equations and their Applications. Subseries in Control. Birkhäuser/Springer, [ Cham] (2016). [Google Scholar]
  3. P. Brunovský, A classification of linear controllable systems. Kybernetika (Prague) 6 (1970) 173–188. [Google Scholar]
  4. J.-M. Coron, G. Bastin and B. d’Andréa Novel Dissipative boundary conditions for one-dimensional nonlinear hyperbolic systems. SIAM J. Control Optim. 47 (2008) 1460–1498. [Google Scholar]
  5. J.-M. Coron, L. Hu and G. Olive, Finite-time boundary stabilization of general linear hyperbolic balance laws via Fredholm backstepping transformation. Automatica J. IFAC 84 (2017) 95–100. [Google Scholar]
  6. J.-M. Coron, L. Hu, G. Olive and P. Shang, Boundary stabilization in finite time of one-dimensional linear hyperbolic balance laws with coefficients depending on time and space. J. Differ. Equ. 271 (2021) 1109–1170. [Google Scholar]
  7. J.-M. Coron and H.-M. Nguyen, Optimal time for the controllability of linear hyperbolic systems in one-dimensional space. SIAM J. Control Optim. 57 (2019) 1127–1156. [Google Scholar]
  8. J.-M. Coron and H.-M. Nguyen, Finite-time stabilization in optimal time of homogeneous quasilinear hyperbolic systems in one dimensional space. ESAIM: COCV 26 (2020) 119. [Google Scholar]
  9. J.-M. Coron and H.-M. Nguyen, Lyapunov functions and finite time stabilization in optimal time for homogeneous linear and quasilinear hyperbolic systems. Preprint https://arxiv.org/abs/2007.04104 (2020). [Google Scholar]
  10. J.-M. Coron and H.-M. Nguyen, Null-controllability of linear hyperbolic systems in one dimensional space. Syst. Control Lett. 148 (2021) 104851. [Google Scholar]
  11. J.-M. Coron, R. Vazquez, M. Krstic and G. Bastin, Local exponential H2 stabilization of a 2 × 2 quasilinear hyperbolic system using backstepping. SIAM J. Control Optim. 51 (2013) 2005–2035. [Google Scholar]
  12. F. Di Meglio, R. Vazquez and M. Krstic, Stabilization of a system of n + 1 coupled first-order hyperbolic linear PDEs with a single boundary input. IEEE Trans. Automat. Control 58 (2013) 3097–3111. [Google Scholar]
  13. J.M. Greenberg and T.T. Li, The effect of boundary damping for the quasilinear wave equation. J. Differ. Equ. 52 (1984) 66–75. [Google Scholar]
  14. P. Hartman, Ordinary differential equations. Vol. 38 of Classics in Applied Mathematics. Corrected reprint of thesecond 1982 edition [Birkhäuser, Boston, MA; MR0658490 (83e:34002)], With a foreword by Peter Bates. Society for Industrial and Applied Mathematics (SIAM). Philadelphia, PA (2002). [Google Scholar]
  15. H. Hochstadt, Integral equations. Pure and Applied Mathematics. John Wiley & Sons, New York-London-Sydney (1973). [Google Scholar]
  16. L. Hu, Sharp time estimates for exact boundary controllability of quasilinear hyperbolic systems. SIAM J. Control Optim. 53 (2015) 3383–3410. [Google Scholar]
  17. L. Hu and F. Di Meglio Finite-time backstepping boundary stabilization of 3 × 3 hyperbolic systems, in Proceedings of the European Control Conference (ECC) (July 2015) 67–72. [Google Scholar]
  18. L. Hu, F. Di Meglio, R. Vazquez and M. Krstic, Control of homodirectional and general heterodirectional linear coupled hyperbolic PDEs. IEEE Trans. Automat. Control 61 (2016) 3301–3314. [Google Scholar]
  19. L. Hu and G. Olive, Minimal time for the exact controllability of one-dimensional first-order linear hyperbolic systems by one-sidedboundary controls. J. Math. Pures Appl. 148 (2021) 24–74. [Google Scholar]
  20. L. Hu, R. Vazquez, F. Di Meglio and M. Krstic, Boundary exponential stabilization of 1-dimensional inhomogeneous quasi-linear hyperbolic systems. SIAM J. Control Optim. 57 (2019) 963–998. [Google Scholar]
  21. M. Krstic and A. Smyshlyaev, Boundary control of PDEs. A course on backstepping designs. Vol. 16 of Advances in Design and Control, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA (2008). [Google Scholar]
  22. T. Li, Controllability and observability for quasilinear hyperbolic systems. Vol. 3 of AIMS Series on Applied Mathematics. American Institute of Mathematical Sciences (AIMS), Springfield, MO; Higher Education Press, Beijing (2010). [Google Scholar]
  23. T. Li and B. Rao, Strong (weak) exact controllability and strong (weak) exact observability for quasilinear hyperbolic systems. Chin. Ann. Math. Ser. B 31 (2010) 723–742. [Google Scholar]
  24. T.T. Li, Global classical solutions for quasilinear hyperbolic systems. Vol. 32 of RAM: Research in Applied Mathematics. Masson, Paris; John Wiley & Sons, Ltd., Chichester (1994). [Google Scholar]
  25. J. Mikusiński, The Bochner integral. Lehrbücher und Monographien aus dem Gebiete der exakten Wissenschaften, Mathematische Reihe, Band 55. Birkhäuser Verlag, Basel-Stuttgart (1978). [Google Scholar]
  26. T.H. Qin, Global smooth solutions of dissipative boundary value problems for first order quasilinear hyperbolic systems. Chin. Ann. Math. Ser. B 6 (1985) 289–298. A Chinese summary appears in Chin. Ann. Math. Ser. A 6 (1985) 514. [Google Scholar]
  27. W. Rudin, Functional analysis, International Series in Pure and Applied Mathematics. McGraw-Hill, Inc., New York, second ed. (1991). [Google Scholar]
  28. D.L. Russell, Canonical forms and spectral determination for a class of hyperbolic distributed parameter control systems. J. Math. Anal. Appl. 62 (1978) 186–225. [Google Scholar]
  29. D.L. Russell, Controllability and stabilizability theory for linear partial differential equations: recent progress and open questions. SIAM Rev. 20 (1978) 639–739. [Google Scholar]
  30. E.C. Titchmarsh, The zeros of certain integral functions. Proc. London Math. Soc. 25 (1926) 283–302. [Google Scholar]
  31. N. Weck, A remark on controllability for symmetric hyperbolic systems in one space dimension. SIAM J. Control Optim. 20 (1982) 1–8. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.